# SDR UPS97825243

- Difficulty date: October 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46117
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Cracked
- Location: Bs 1270
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D CHECK INSPECTION, FOUND LONGERON SPLICE CRACKED F/S 1270 LONGERON 36.  REMOVED CRACKED FITTING (SPLICE), DRILLED, TREATED, PRIMED AND INSTALLED NEW FITTING IAW DC8 51-1-8, 53-1-0, 51-1-20D.
